# SDR CALA2023050901443

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 55,904 hours, 17,921 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 75723MLG
- Part serial: 1061
- Condition: Damaged
- Location: #2 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REJECTED TAKEOFF AT 98 KTS, ACCOMPLISH HIGH ENERGY STOP CONDITIONAL INSPECTION PER AMM TASK 05-51-14-212-001. NOTE: IF WHEEL FUSE PLUGS DID NOT RELEASE AND THE ACTUAL AMOUNT OF ENERGY ABSORBED BY THE BRAKES CANNOT BE DETERMINED, THEN CAUTION RANGE PROCEDURES SHOULD BE FOLLOWED. TOMC WIATER ACCOMPLISHED "CAUTION RANGE" HIGH ENERGY STOP INSPECTION REF AMM 05-51-14-210-001. NO DEFECTS NOTED FROM HIGH ENERGY STOP. HOWEVER DURING INSPECTION NOTED LEFT FWD INBOARD MLG TIRE HD DEEP CUT . REMOVED AND REPLACED #2 MLG TIRE REF. AMM 32-45-01-404-020 PARTS USED:  1694308,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1694308  SN OFF 0003 IPC REFERENCE # 32-45-03-08 WHEEL, ASSY, ML  OFF 53-3245-9-0003 1061 ON 53-3245-9-0003 8015
